MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00811400100 64631370 femoral stem, 00620005622 63833276 shell, 00801803603 64484761 femoral head.Foreign country: (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation; due to the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00497, 0001822565 - 2020 - 03835, 0002648920 - 2020 - 00498.
 
Event or Problem Description
It was reported patient underwent initial hip arthroplasty.Subsequently, the patient was revised approximately one month post implantation due to dislocation and instability.Additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER STANDARD 3.5 MM OFFSET 36 MM I.D. FOR USE WITH 56 MM O.D. SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10844666
Report Number0001822565-2020-03836
Device Sequence Number3799128
Product Code LPH
UDI-Device Identifier00889024123816
UDI-Public(01)00889024123816
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberN/A
Device Catalogue Number00630505636
Device Lot Number64153745
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;